JournalsprimsVol. 44, No. 1pp. 107–129

Asymptotics of the Spectral Density for Radial Dirac Operators with Divergent Potentials

  • Karl Michael Schmidt

    University of Wales Cardiff, United Kingdom
  • Michael S.P. Eastham

    University of Wales Cardiff, United Kingdom
Asymptotics of the Spectral Density for Radial Dirac Operators with Divergent Potentials cover
Download PDF

Abstract

We study the asymptotics of the spectral density of one-dimensional Dirac systems on the half-line with an angular momentum term and a potential tending to infinity at infinity. The problem has two singular end-points; however, as the spectrum is simple, the derivative of the spectral matrix has only one non-zero eigenvalue which we take to be the spectral density. Our main result shows that, assuming sufficient regularity of the potential, there are no points of spectral concentration for large values of the spectral parameter outside a neighbourhood of a discrete set of exceptional points.

Cite this article

Karl Michael Schmidt, Michael S.P. Eastham, Asymptotics of the Spectral Density for Radial Dirac Operators with Divergent Potentials. Publ. Res. Inst. Math. Sci. 44 (2008), no. 1, pp. 107–129

DOI 10.2977/PRIMS/1207921078